I had an ovarian torsion removed and a 2nd trimester miscarriage approximately 10 weeks ago. Since then I have had my period twice and it has only lasted 2 days. Before the removal of my ovary and cyst my periods would last 5 days. Can having only one ovary affect the flow of your cycle?
How are you? Oophorectomy or removal of the ovary may cause bleeding, infection, and risks of premature menopause which is caused by alteration of the hormones produced in the ovaries. Aside from hormone changes, irregular menstruation may also be due to stress, illnesses ( including the miscarriage) change in diet or exercise routine, and recent weight loss or weight gain. If this persists, it is best that you inform your doctor about this. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.